# SDR UIEA2017071201192

- Difficulty date: July 12, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,194 hours, 14,041 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Shutoff Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HPSOV STATUS MESSAGE.  PERFORMED ENGINE RUN FOR OPS CHECK OF HPSOV NO DEFECTS NOTED AT THIS TIME IAW MM 36-11-07.
